Probability Distribution Analysis of Structural Response under Non-Gaussian Wind Loads

Abstract:

Article Preview

Based on the theory of maximum likelihood estimation, a set of nonlinear equations is first derived for determination of parameters of Weibull distribution. To speed up convergence, an efficient algorithm is proposed for solving the parameters. Further, a large-span roof structure is taken to demonstrate the proposed method. It is proved that the responses of a nonlinear structure have non-Gaussian properties under the excitation of non-Gaussian stochastic wind pressure field. By Weibull distribution fitting, the maximum and minimum values of structural response with a certain assurance rate are computed, and the results are compared with those obtained from normal distribution.

Info:

Periodical:

Advanced Materials Research (Volumes 163-167)

Edited by:

Lijuan Li

Pages:

4356-4362

DOI:

10.4028/www.scientific.net/AMR.163-167.4356

Citation:

J. Li and X. Wang, "Probability Distribution Analysis of Structural Response under Non-Gaussian Wind Loads", Advanced Materials Research, Vols. 163-167, pp. 4356-4362, 2011

Online since:

December 2010

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.